# SDR DLM88970627

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Engine: Pwa JT8D219
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Location: Cabin
- Part time: 5,501 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

ATB OIL SMOKE SMELL IN CABIN.  FOUND RESIDUAL OIL IN APU INLET.  FWD APU TO MCO.  RAN ENGINES, NO OIL SMELL NOTED.
